# SDR YENA2022061300596

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,852 hours, 21,094 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 54415
- Condition: Failed
- Location: 2502gm
- Part time: 59,860 hours, 21,094 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#914, FLL-HPN. (AIRCRAFT DIVERTED TO JFK). 'BRAKES AUTO BRK FAULT. BRAKE RELEASED ECAM MSG AFTER TAKEOFF; REMOVED AND REPLACED TACHOMETER IAW AMM 32-42-57. OPS CHECK IS GOOD. A/C OK FOR SERVICE.'
